New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
A question about tricyclic antidepressants
0 Replies
Elizabeth Prichard - July 25

Hi

I have had problems with sleep for the past few months around about the time my muscle aches in my legs and headaches started. My doctor prescribed a tricyclic antidepressant called Trepilin. He started me off on 10mg dose. I have been on it for a week now. I have noticed an improvement in pain since being on it. My sleep has improved but I still seem to be waking up a few times a night. He said I could increase the dose to 20mg. Will increasing the dose help more with pain or will it only improve my sleep. I have had no side effects and dont want to walk around in the day feeling drugged. Does anyone have any advice on these anti-depressants?

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question